Solving Symmetric Algebraic Riccati Equations with High Order Iterative Schemes

Autor: Hernández Verón, Miguel AngelRomero Alvarez, Natalia

Tipo de documento: Artículo de revista

Revista: Mediterranean Journal of Mathematics. ISSN: 1660-5446. Año: 2018. Número: 2. Volumen: 15.

doi 10.1007/s00009-018-1092-1

SCIMAGO (datos correspondientes al año 2014):
,585  SNIP: ,876 



  • Altman, G., Iterative methods of higher order (1961) Bull. Acad. Pollon. Sci. Sér. des Sci. Math. Astron. Phys, 9, pp. 62-68
  • Amat, S., Busquier, S., Geometry and convergence of some third-order methods (2001) Southwest J. Pure Appl. Math., 2, pp. 61-72
  • Amat, S., Busquier, S., Gutiérrez, J.M., Geometric constructions of iterative functions to solve nonlinear equations (2003) J. Comput. Appl. Math., 157 (1), pp. 197-205
  • Amat, S., Hernández, M.A., Romero, N., A modified Chebyshev’s iterative method with at least sixth order of convergence (2008) Appl. Math. Comput., 206, pp. 164-174
  • Argyros, I.K., Newton-like methods under mild differentiability conditions with error analysis (1988) Bull. Aust. Math. Soc., 37, pp. 131-147
  • Argyros, I.K., Chen, D., Qian, Q.S., A local convergence theorem for the super-Halley method in a Banach space (1994) Appl. Math. Lett., 7 (5), pp. 49-52
  • Bai, Z.Z., Guo, X.X., Yin, J.F., On two iteration methods for the quadratic matrix equations (2005) Int. J. Numer. Anal. Model, 2, pp. 114-122
  • Bartels, R.H., Stewart, G.W., Algorithm 432: solution of the matrix equation AX+ XB= C (1972) Commun. Assoc. Comput. Mach., 15 (9), pp. 820-826
  • Benner, P., Byers, R., Quintana-Ortí, E.S., Quintana-Ortí, G., Solving algebraic Riccati equations on parallel computers using Newton’s method with exact line search (2000) Parallel Comput., 26, pp. 1345-1368
  • Benner, P., Laub, A.J., Mehrmann, V., A collection of benchmark examples for the numerical solution of algebraic Riccati equations (1997) IEEE Control Syst., 17 (5), pp. 18-28
  • Dennis, J.E., Schnabel, R.B., (1996) Numerical Methods for Unconstrained Optimization and Nonlinear Equations, , SIAM, Philadelphia
  • Golub, G.H., Van Loan, C.F., (1996) Matrix Computations, Johns Hopkins Studies in the Mathematical Sciences, , 3, Johns Hopkins University Press, Baltimore
  • Ezquerro, J.A., Gutiérrez, J.M., Hernández, M.A., Salanova, M.A., Chebyshev-like methods and quadratic equations (1999) Rev. Anal. Numér. Théor. Approx., 28 (1), pp. 23-35
  • Ezquerro, J.A., Hernández, M.A., Romero, N., A modification of Cauchy’s method for quadratic equations (2008) J. Math. Anal. Appl., 339 (2), pp. 954-969
  • Ezquerro, J.A., Hernández, M.A., Romero, N., An extension of Gander’s result for quadratic equations (2010) J. Comput. Appl. Math., 234, pp. 960-971
  • Guo, C.H., Lancaster, P., Analysis and modification of Newton’s method for algebraic Riccati equations (1998) Math. Comput., 67, pp. 1089-1105
  • Guo, C.H., Laub, A.J., On a Newton-like method for solving algebraic Riccati equations (2000) SIAM J. Matrix Anal. Appl., 21 (2), pp. 694-698
  • Gutiérrez, J.M., Hernández, M.A., Salanova, M.A., A family of Chebyshev–Halley type methods in Banach spaces (1997) Bull. Aust. Math. Soc., 55 (1), pp. 113-130
  • Hernández, M.A., A note on Halley’s method (1991) Numer. Math., 59 (3), pp. 273-276
  • Hernández, M.A., Chebyshev’s approximation algorithms and applications (2001) Comput. Math. Appl., 41, pp. 433-445
  • Hernández, M.A., Romero, N., On a characterization of some Newton-like methods of R -order at least three (2005) J. Comput. Appl. Math., 183 (1), pp. 53-66
  • Higham, N.J., Kim, H.M., Solving a quadratic matrix equation by Newton’s method with exact line searches (2001) SIAM J. Matrix Anal. Appl., 23, pp. 303-316
  • Hilton, P., Pedersen, J., Catalan numbers, their generalization and their uses (1991) Math. Intell., 13, pp. 64-75
  • Kantorovich, L.V., Akilov, G.P., (1982) Functional Analysis, , Pergamon Press, Oxford
  • Lancaster, P., Tismenetsky, M., (1985) The Theory of Matrices with Applications, , Academic Press, Orlando
  • Lancaster, P., Rodman, L., (1995) Algebraic Riccati Equations, , Oxford Science Publications, Oxford
  • Ortega, J.M., Rheinboldt, W.C., (1970) Iterative Solution of Nonlinear Equations in Several Variables, , Academic Press, New York
  • Ostrowski, A.M., (1966) Solution of Equations and Systems of Equations, , Academic Press, New York
  • Patnaik, L.M., Viswanadham, N., Sarma, I.G., Computer control algorithms for a tubular ammonia reactor (1980) IEEE Trans. Autom. Control, 25 (4), pp. 642-651
  • Traub, J.F., (1982) Iterative Methods for the Solution of Equations, , Chelsea Publishing Company, New York